National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(53)
ISSN: 0862-7940
年代
1    
Homogenization of parabolic equations an alternative approach and some corrector-type results 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:5  Page:321-343  

Holmbom Anders;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

2    
Mathematical models of suspension bridges 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:6  Page:451-480  

Tajčová;   ;   Gabriela,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

3    
The second order optimality conditions for nonlinear mathematical programming with C1,1 data 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:4  Page:311-320  

Liu Liping;   Křížek Michal;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

4    
An immediate analysis for global superconvergence for integrodifferential equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:1  Page:1-21  

Lin Qun;   Zhang Shuhua;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

5    
A Comparison of homogenization, Hashin-Shtrikman bounds and the Halpin-Tsai Equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:4  Page:245-257  

Wall Peter;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

6    
Existence and uniqueness for non-linear singular integral equations used in fluid mechanics 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:5  Page:345-367  

Ladopoulos E.G;   Zisis V.A;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

7    
Bifurcation of periodic solutions in differential inclusions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:5  Page:369-393  

Fećkan;   ;   Michal,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

8    
(h, Φ)-entropy differential metric 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:2  Page:81-98  

Menéndez M L;   Morales D;   Pardo L;   Salicrú M;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

9    
Spatial Patterns for reaction-diffusion systems with conditions described by inclusions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:6  Page:421-449  

Eisner Jan;   Kučera Milan;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

10    
Prox-regularization and solution of ill-posed elliptic variational inequalities 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:2  Page:111-145  

Kaplan Alexander;   Tichatschke Rainer;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

11    
Error estimates for distributed parameter identification in parabolic problems with output least squares and Crank-Nicolson method 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:4  Page:259-277  

Kärkkäinen;   ;   Tommi,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

12    
Existence and asymptotic behaviour of solutions of a nonlinear evolution problem 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:6  Page:411-420  

de Oliveira Castro Nelson Nery;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

13    
A direct global superconvergence analysis for Sobolev and viscoelasticity type equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:1  Page:23-34  

Lin Qun;   Zhang Shuhua;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

14    
A one parameter method for the matrix inverse square root 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:6  Page:401-410  

Lakić;   ;   Slobodan,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

15    
A study of bending waves in infinite and anisotropic plates 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:3  Page:213-232  

Lindblom Ove;   Näslund Reinhold;   Persson Lars-Erik;   Fällström Karl-Evert;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

16    
A comparison of linearization and quadratization domains 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:4  Page:279-291  

Jenčová;   ;   Anna,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

17    
Shape optimization of materially non-linear bodies in contact 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:3  Page:171-193  

Haslinger J;   Mäkinen R A. E;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

18    
A general class of entropy statistics 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:3  Page:161-169  

Esteban M D;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

19    
Kinetical systems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:4  Page:293-309  

Adamec Ladislav;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

20    
A remark on polyconvex envelopes of radially symmetric functions in dimension 2 × 2 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:42  Issue:3  Page:195-212  

Došlý;   ;   Ondřej,;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 下一页 >
作者信息:×